# SDR 99ZZZX4430

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5768M
- Make and model: Cessna 310P
- Aircraft serial: 310P0068
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Failed
- Location: Nlg
- Part time: 3,315 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT RETRACTED GEAR.  HE HEARD A LOUD BANG UNDER HIS FEET, AND SELECTED GEAR DOWN.  HE NOTICED IN THE MIRROR THE NOSE GEAR WAS NOT DOWN AND LOCKED.  AFTER NUMEROUS ATTEMPTS TO BRING THE GEAR DOWN, HE MADE A SUCCESSFUL LANDING, BUT THE NOSE GEAR COLLAPSED ON TOUCH DOWN.  PART HAD 3,315.2 HOURS TT.  PART HAD 78 HOURS SINCE IT WAS VISUALLY INSPECTED AT ANNUAL.  SUBMITTER RECOMMENDED REMOVAL AND NDI EVERY 500 HOURS; REPLACEMENT AT 2,500 HOURS.
